Do randomized-response designs eliminate response biases? An empirical study of non-compliance behavior

Bockenholt, Ulf, Boeckenholt, Ulf, Böckenholt, Ulf, Barlas, Sema, van der Heijden, Peter G. M. . Journal of Applied Econometrics 2009. 24 (3) :377-392

Locate this article in:

Bibtex

@article{CIS-233361,
  Author = {Bockenholt, Ulf and Boeckenholt, Ulf and Böckenholt, Ulf and Barlas, Sema and van der Heijden, Peter G. M.},
  Title = {Do randomized-response designs eliminate response biases? An empirical study of non-compliance behavior},
  Journal = {Journal of Applied Econometrics},
  Volume = {24},
  Number = {3},
  Year = {2009},
  Pages = {377--392},
  Keywords = {}
}

Similar articles